# SDR DALA14034145806

- Difficulty date: June 2, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 769-773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATE FOUR INCH CREASE IN FUSELAGE SKIN BS 769-773, TWO INCHES ABOVE STRINGER 17L.  FABRICATED AND INSTALLED REPAIR DOUBLER ON  FUESLAGE SKIN AND CLOSED ACCESS IAW SRM 53-00-01.
